DC Field | Value | Language |
---|---|---|
dc.contributor.author | Stević, Stevo | en |
dc.date.accessioned | 2020-05-01T20:13:25Z | - |
dc.date.available | 2020-05-01T20:13:25Z | - |
dc.date.issued | 2011-11-15 | en |
dc.identifier.issn | 0096-3003 | en |
dc.identifier.uri | http://researchrepository.mi.sanu.ac.rs/handle/123456789/1491 | - |
dc.description.abstract | The boundedness and compactness of the next integral operators P φg(f)(z)=∫01f(φ(tz)) g(tz)dt/t and Lφg(f)(z)=∫01ℜf(φ(tz))g(tz)dt/t, between F(p, q, s) spaces and Bloch-type spaces on the unit ball of ℂn are studied. Among other results, we solve some open problems and considerably extend results in the paper: Li and Stević, Compactness of Riemann-Stieltjes operators between F(p, q, s) and α-Bloch spaces, Publ. Math. Debrecen. 72 (1-2) (2008) 111-128. | en |
dc.publisher | Elsevier | - |
dc.relation.ispartof | Applied Mathematics and Computation | en |
dc.subject | Bloch-type space | Boundedness | Compactness | F(p, q, s) space | Integral-type operators | Unit ball | en |
dc.title | On some integral-type operators between a general space and Bloch-type spaces | en |
dc.type | Article | en |
dc.identifier.doi | 10.1016/j.amc.2011.07.077 | en |
dc.identifier.scopus | 2-s2.0-80053277958 | en |
dc.contributor.affiliation | Mathematical Institute of the Serbian Academy of Sciences and Arts | - |
dc.relation.firstpage | 2600 | en |
dc.relation.lastpage | 2618 | en |
dc.relation.issue | 6 | en |
dc.relation.volume | 218 | en |
dc.description.rank | M21 | - |
item.fulltext | No Fulltext | - |
item.openairetype | Article | - |
item.grantfulltext | none | - |
item.cerifentitytype | Publications | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
crisitem.author.orcid | 0000-0002-7202-9764 | - |
SCOPUSTM
Citations
49
checked on Apr 3, 2025
Page view(s)
18
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.